# SDR SWAA2025050751397

- Difficulty date: April 19, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 30,020 hours, 14,905 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CONDUIT BRACKET ABOVE AND AFT OF MLG MAIN RETRACT ACTUATOR LOWER ATTACH POINT MOUNT IS CRACKED.<[01] INFO: WORK WITH FAULT ID TTG8Q00ZUZDG AS THIS IS WHERE THE OTHER HALF OF THE SAME BRACKET IS WRITTEN UP.;[02] REFERENCE TASK CARD LINE # 1177; R/H WING LOWER I/B FIXED TRAILING EDGE PANEL 651FB HAS BROKEN ATTACH ANGLE (MARKED). [TTG8Q00ZUZDG] FOR CORRECTIVE ACTION TAKEN.
